# SDR DXTA2023092696440

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,460 hours, 11,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE. HAD A GROUND CREW OPEN IT WITH THE EXTERIOR HANDLE. MAIN CABIN DOOR FOUND TO BE DIFFICULT TO OPEN AND CLOSE FROM INSIDE THE AIRCRAFT BUT EASY TO OPEN AND CLOSE FROM OUTSIDE OF THE AIRCRAFT. PERFORMED GVI OF MAIN CABIN DOOR PINS AND HOUSINGS AND FOUND DOOR PINS TO BE DRY AND STICKY. PERFORMED CLEANING AND LUBRICATION OF ALL PINS AND HOUSINGS WITH NO CHANGE IN OPERATION. PERFORMED ADJUSTMENT OF AFT UPPER LATCH PLATE. PERFORMED MULTIPLE OPERATIONAL CHECKS OF OPENING AND CLOSING MAIN CABIN DOOR FROM INTERIOR AND EXTERIOR OF AIRCRAFT WITH NO DEFECTS NOTED. NO FURTHER ACTION REQUIRED. WORK PERFORMED IAW CESSNA 560XLS MM 52-10-00 AND 12-21-03.
